# SDR AALA202204293567

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737
- Aircraft serial: 31154
- Aircraft time: 28,122 hours, 11,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L GIRT BAR IS MISSING RETAINER CLIP THAT PREVENTS SIDE TO SIDE MOVEMENT. INSTALLED RETAINER PER AMM 25-66-01.
